# SDR 2015FA0000416

- Difficulty date: March 9, 2015
- Submitted: August 31, 2015
- Operation: General aviation
- Aircraft: N330DK
- Make and model: Cessna 550
- Aircraft serial: 5500266
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seat Frame
- Part number: 551900921
- Condition: Broken
- Location: Not Reported
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRESS AND FATIGUE PROBABLE CAUSE.  CHAIR WAS REPAIRED IAW STC, STO 1042WI AND DWG D-103943, REV. A.
